# SDR AALA20111211BOS01

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 31,818 hours, 9,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 9 TO 15 INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY LIGHTS FROM ROWS 9 TO 15.  OPS CHECK NORMAL.
